Journal of Symbolic Logic 68 (4):1251-1253 (2003)

It is shown in ZF (without choice) that if there is a finite-to-one map P(X) → X, then X is finite
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1067620184
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,488
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Generalizations of Cantor's Theorem in ZF.Guozhen Shen - 2017 - Mathematical Logic Quarterly 63 (5):428-436.

Add more citations

Similar books and articles


Added to PP index

Total views
26 ( #374,172 of 2,326,559 )

Recent downloads (6 months)
1 ( #641,093 of 2,326,559 )

How can I increase my downloads?


My notes